MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)
Model Number N/A
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that two patient samples tested for enzymatic hemoglobin a1c (a1c_e) on an atellica ch 930 analyzer generated error messages indicating the results were less than the measuring interval.However, results of >14.0% were transmitted to the laboratory information system (lis).Calibration and quality control (qc) were acceptable on the day of the event.On the subsequent day, the customer recalibrated.If a measuring interval flag appears on either the a1c or total hemoglobin (hb) component, no numeric a1c result can be reported.When the flag occurs, remix and rerun the sample.If it repeats, send the sample for testing by another method.However, the customer reported the initial results to the physician(s).Siemens reviewed the instrument files and observed that several error flags were sent to the lis for both the samples and confirmed that no numeric values were sent.Siemens further evaluated that event and determined that an operator error potentially contributed to the two patients a1c_e results being incorrectly reported as >14.0 %.The instrument and the atellica data management system (adm) reported correct information.The analyzer is performing according to specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported that two patient samples tested for enzymatic hemoglobin a1c (a1c_e) on an atellica ch 930 analyzer generated error messages indicating the results were less than the measuring interval.However, results of >14.0% were transmitted to the laboratory information system (lis) and subsequently reported to the physicians, who questioned the results.Both samples were reprocessed multiple times on the original analyzer for troubleshooting purposes.All repeat results recovered less than measuring interval, yet the lis continued to display >14.0%.The expected results for these two samples were <3.8%.There are no known reports of patient intervention or adverse health consequences due to this event.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH ENZYMATIC HEMOGLOBIN A1C (A1C_E)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24386398
Report Number2432235-2026-00056
Device Sequence Number10257676
Product Code PDJ
UDI-Device Identifier00630414220505
UDI-Public(01)00630414220505(10)150445(17)260915
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K200256
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2026
Device Model NumberN/A
Device Catalogue Number11097536
Device Lot Number150445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown